# SDR 2022F00069

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 120
- Aircraft serial: 680A0063
- Aircraft time: 4,694 hours, 3,111 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowl Door
- Part number: 745220012
- Part serial: NA
- Condition: None
- Location: Zone 400
- Part time: 4,694 hours, 31,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE UPPER COWL DOOR DAMAGE. ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ33101M1 DATED JANUARY 10, 2022; 680A-0063 (N525QS) RIGHT ENGINE UPPER COWL DOOR DAMAGE.
